# SDR NACA20020049

- Difficulty date: October 3, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N1377K
- Make and model: Doug C-118A
- Aircraft serial: 44596
- System (JASC): 3200 · Landing Gear System
- Part: Downlock Switch
- Part number: 5333660500
- Condition: Intermittent
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

DISCREPANCY: LEFT MAIN LANDING GEAR INDICATED AN UNSAFE CONDITION FOR 5 GEAR CYCLES. LAST CYCLE DOWN INDICATED NORMAL. CORRECTIVE ACTION: REPLACED LMG DOWN LOCK SWITCH.
